MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; prosthesis, penis, inflatable
Model Number 72404011
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the tubing connection between the cylinder and the pump of this inflatable penile prosthesis (ipp) ruptured, resulting in fluid leakage near the pump connection.As a result, the device was explanted and replaced.No patient complications were reported.
 
Event or Problem Description
It was reported that the tubing connection between the cylinder and the pump of this inflatable penile prosthesis (ipp) ruptured, resulting in fluid leakage near the pump connection.During revision surgery, a hole was observed near the pump and air was present within the device.A revision procedure was performed during which the device was explanted and replaced with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 77404310 serial number: n/a batch/lot number: 1100088810 model/catalog description: pump ms unique identifier (udi) #: (01)00878953003986(17)270217(10)1100088810 model number/catalog number: 720182-01 serial number: n/a batch/lot number: 1000527876 model/catalog description: reservoir flat 100 ml unique identifier (udi) #: (01)00878953005676(17)260214(10)1000527876.
 
Additional Manufacturer Narrative
Correction to field g1: mfr site country model number/catalog number: 77404310 serial number: n/a batch/lot number: 1100088810 model/catalog description: pump ms unique identifier (udi) #: (b)(4).Model number/catalog number: 720182-01 serial number: n/a batch/lot number: 1000527876 model/catalog description: reservoir flat 100 ml unique identifier (udi) #: (b)(4).

Brand Name
AMS 700 CXR
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50037979
Report Number2124215-2026-40052
Device Sequence Number13388626
Product Code JCW
UDI-Device Identifier00878953002682
UDI-Public(01)00878953002682(17)250805(10)1000441935
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/05/2025
Device Model Number72404011
Device Catalogue Number72404011
Device Lot Number1000441935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer07/19/2026
09/09/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/18/2026
09/25/2026
Date Device Manufactured08/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age34 YR
Patient SexMale
Patient Weight151 LB